About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 372726, 11 pages
Research Article

Hyperbolic Relaxation of a Fourth Order Evolution Equation

Departamento de Matemáticas, Pontificia Universidad Javeriana, Cra. 7 No. 43-82, Bogotá, Colombia

Received 26 November 2012; Revised 30 January 2013; Accepted 3 February 2013

Academic Editor: Juan J. Nieto

Copyright © 2013 Renato Colucci and Gerardo R. Chacón. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Renato Colucci and Gerardo R. Chacón, “Hyperbolic Relaxation of a Fourth Order Evolution Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 372726, 11 pages, 2013. doi:10.1155/2013/372726